# SDR ABXA20230829181

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 98,017 hours, 17,732 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT FWD FUEL PUMP EICAS MESSAGE & RT FWD PRESSURE LIGHT ILLUMINATED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE. T/S AND VERIFIED PRESS LIGHT CONNECTION AND CLEARED. NO EICAS MSG OR PROBLEM FOUND. VERIFIED CONNECTION IN OVERHEAD PANEL WITH PUMP RUNNING WITH NO DEFECT. AMM 28-22-03. AIRCRAFT RETURNED TO SERVICE
